On a model in radiation hydrodynamics
Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, pp. 797-812.

We consider a simplified model arising in radiation hydrodynamics based on the Navier–Stokes–Fourier system describing the macroscopic fluid motion, and a transport equation modeling the propagation of radiative intensity. We establish global-in-time existence for the associated initial–boundary value problem in the framework of weak solutions.

DOI: 10.1016/j.anihpc.2011.06.002
Keywords: Radiation hydrodynamics, Navier–Stokes–Fourier system, Weak solution
@article{AIHPC_2011__28_6_797_0,
     author = {Ducomet, Bernard and Feireisl, Eduard and Ne\v{c}asov\'a, \v{S}\'arka},
     title = {On a model in radiation hydrodynamics},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {797--812},
     publisher = {Elsevier},
     volume = {28},
     number = {6},
     year = {2011},
     doi = {10.1016/j.anihpc.2011.06.002},
     zbl = {1328.76074},
     mrnumber = {2859928},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2011.06.002/}
}
TY  - JOUR
AU  - Ducomet, Bernard
AU  - Feireisl, Eduard
AU  - Nečasová, Šárka
TI  - On a model in radiation hydrodynamics
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2011
DA  - 2011///
SP  - 797
EP  - 812
VL  - 28
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2011.06.002/
UR  - https://zbmath.org/?q=an%3A1328.76074
UR  - https://www.ams.org/mathscinet-getitem?mr=2859928
UR  - https://doi.org/10.1016/j.anihpc.2011.06.002
DO  - 10.1016/j.anihpc.2011.06.002
LA  - en
ID  - AIHPC_2011__28_6_797_0
ER  - 
%0 Journal Article
%A Ducomet, Bernard
%A Feireisl, Eduard
%A Nečasová, Šárka
%T On a model in radiation hydrodynamics
%J Annales de l'I.H.P. Analyse non linéaire
%D 2011
%P 797-812
%V 28
%N 6
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2011.06.002
%R 10.1016/j.anihpc.2011.06.002
%G en
%F AIHPC_2011__28_6_797_0
Ducomet, Bernard; Feireisl, Eduard; Nečasová, Šárka. On a model in radiation hydrodynamics. Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, pp. 797-812. doi : 10.1016/j.anihpc.2011.06.002. http://archive.numdam.org/articles/10.1016/j.anihpc.2011.06.002/

[1] A.A. Amosov, Well-posedness “in the large” initial and boundary-value problems for the system of dynamical equations of a viscous radiating gas, Sov. Physics Dokl. 30 (1985), 129-131 | Zbl

[2] C. Bardos, F. Golse, B. Perthame, R. Sentis, The nonaccretive radiative transfer equations: Existence of solutions and Rosseland approximation, J. Funct. Anal. 77 (1988), 434-460 | MR | Zbl

[3] M.E. Bogovskii, Solution of some vector analysis problems connected with operators div and grad, Trudy Sem. S.L. Sobolev 80 no. 1 (1980), 5-40 | MR

[4] N. Bournaveas, B. Perthame, Averages over spheres for kinetic transport equations; hyperbolic Sobolev spaces and Strichartz inequalities, J. Math. Pures Appl. 80 no. 9 (2001), 517-534 | MR | Zbl

[5] C. Buet, B. Després, Asymptotic analysis of fluid models for the coupling of radiation and hydrodynamics, J. Quant. Spectroscopy Rad. Transf. 85 (2004), 385-480

[6] S. Chandrasekhar, Radiative Transfer, Dover Publications, New York (1960) | MR | Zbl

[7] R. Coifman, Y. Meyer, On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc. 212 (1975), 315-331 | MR | Zbl

[8] R. Dautray, J.P. Watteau (ed.), La fusion thermonucléaire inertielle par laser, Eyrolles, Paris (1993)

[9] R.J. Diperna, P.-L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98 (1989), 511-547 | EuDML | MR | Zbl

[10] B. Dubroca, J.-L. Feugeas, Etude théorique et numérique dʼune hiérarchie de modéles aux moments pour le transfert radiatif, C. R. Acad. Sci. Paris 329 (1999), 915-920 | MR

[11] B. Ducomet, E. Feireisl, On the dynamics of gaseous stars, Arch. Ration. Mech. Anal. 174 (2004), 221-266 | MR | Zbl

[12] B. Ducomet, E. Feireisl, The equations of magnetohydrodynamics: On the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys. 266 (2006), 595-629 | MR | Zbl

[13] B. Ducomet, Š. Nečasová, Global existence of solutions for the one-dimensional motions of a compressible gas with radiation: an “infrarelativistic model”, Nonlinear Anal. 72 (2010), 3258-3274 | MR | Zbl

[14] B. Ducomet, Š. Nečasová, Global weak solutions to the 1D compressible Navier–Stokes equations with radiation, Commun. Math. Anal. 8 (2010), 23-65 | MR | Zbl

[15] S. Eliezer, A. Ghatak, H. Hora, An Introduction to Equations of States, Theory and Applications, Cambridge University Press, Cambridge (1986)

[16] E. Feireisl, Dynamics of Viscous Compressible Fluids, Oxford University Press, Oxford (2001) | MR

[17] E. Feireisl, A. Novotný, Singular Limits in Thermodynamics of Viscous Fluids, Birkhäuser, Basel (2009) | MR | Zbl

[18] E. Feireisl, On the motion of a viscous, compressible, and heat conducting fluid, Indiana Univ. Math. J. 53 (2004), 1707-1740 | MR

[19] E. Feireisl, On compactness of solutions to the compressible isentropic Navier–Stokes equations when the density is not square integrable, Comment. Math. Univ. Carolin. 42 no. 1 (2001), 83-98 | EuDML | MR | Zbl

[20] E. Feireisl, A. Novotný, H. Petzeltová, On the existence of globally defined weak solutions to the Navier–Stokes equations of compressible isentropic fluids, J. Math. Fluid Mech. 3 (2001), 358-392 | MR | Zbl

[21] E. Feireisl, H. Petzeltová, On integrability up to the boundary of the weak solutions of the Navier–Stokes equations of compressible flow, Comm. Partial Differential Equations 25 no. 3-4 (2000), 755-767 | MR | Zbl

[22] G.P. Galdi, An Introduction to the Mathematical Theory of the Navier–Stokes Equations, I, Springer-Verlag, New York (1994) | MR

[23] F. Golse, B. Perthame, Generalized solutions of the radiative transfer equations in a singular case, Comm. Math. Phys. 106 no. 2 (1986), 211-239 | MR | Zbl

[24] F. Golse, P.L. Lions, B. Perthame, R. Sentis, Regularity of the moments of the solution of a transport equation, J. Funct. Anal. 16 (1988), 110-125 | MR | Zbl

[25] F. Golse, B. Perthame, R. Sentis, Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale dʼun opérateur de transport, C. R. Acad. Sci. Paris 301 (1985), 341-344 | MR | Zbl

[26] P. Jiang, D. Wang, Formation of singularities of solutions of the radiative transfer equations in a singular case, preprint, March 11, 2009.

[27] P. Jiang, D. Wang, Global weak solutions to the Euler–Boltzmann equations in radiation hydrodynamics, preprint, June 27, 2009. | MR

[28] C. Lin, Mathematical analysis of radiative transfer models, PhD thesis, 2007.

[29] C. Lin, J.F. Coulombel, T. Goudon, Shock profiles for non-equilibrium radiative gases, Phys. D 218 (2006), 83-94 | MR | Zbl

[30] R.B. Lowrie, J.E. Morel, J.A. Hittinger, The coupling of radiation and hydrodynamics, Astrophys. J. 521 (1999), 432-450

[31] P.-L. Lions, Mathematical Topics in Fluid Dynamics, vol. 2: Compressible Models, Oxford Science Publication, Oxford (1998)

[32] P.-L. Lions, Bornes sur la densité pour les équations de Navier–Stokes compressible isentropiques avec conditions aux limites de Dirichlet, C. R. Acad. Sci. Paris 328 (1999), 659-662 | MR

[33] B. Mihalas, Stellar Atmospheres, W.H. Freeman and Cie (1978)

[34] B. Mihalas, B. Weibel-Mihalas, Foundations of Radiation Hydrodynamics, Dover Publications, Dover (1984) | MR | Zbl

[35] A. Munier, R. Weaver, Radiation transfer in the fluid frame: a covariant formulation, Part I: Radiation hydrodynamics, Computer Phys. Rep. 3 (1986), 125-164

[36] A. Munier, R. Weaver, Radiation transfer in the fluid frame: a covariant formulation, Part II: Radiation transfer equation, Computer Phys. Rep. 3 (1986), 165-208

[37] P. Pedregal, Parametrized Measures and Variational Principles, Birkhäuser, Basel (1997) | MR | Zbl

[38] G.C. Pomraning, Radiation Hydrodynamics, Dover Publications, New York (2005) | Zbl

[39] J.F. Ripoll, B. Dubroca, G. Duffa, Modelling radiative mean absorption coefficients, Combust. Theory Model. 5 (2001), 261-274 | Zbl

[40] T. Ruggeri, M. Trovato, Hyperbolicity in extended thermodynamics of Fermi and Bose gases, Contin. Mech. Thermodyn. 16 (2004), 551-576 | MR | Zbl

[41] X. Zhong, J. Jiang, Local existence and finite-time blow up in multidimensional radiation hydrodynamics, J. Math. Fluid Mech. 9 (2007), 543-564 | MR | Zbl

Cited by Sources: